Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An incidence theorem for a class of continuous real functions
HTML articles powered by AMS MathViewer

by V. J. Baston and F. A. Bostock PDF
Proc. Amer. Math. Soc. 64 (1977), 295-299 Request permission

Abstract:

Sufficient conditions are obtained for a real function to have a line cutting its graph in exactly two points. Examples are given to show that none of these conditions may be omitted.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15
  • Retrieve articles in all journals with MSC: 26A15
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 295-299
  • MSC: Primary 26A15
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0463374-9
  • MathSciNet review: 0463374